A binary algorithm for the Jacobi symbol. Shallit, J. & Sorenson, J. ACM SIGSAM Bulletin, 27(1):4–11, 1993.
A binary algorithm for the Jacobi symbol [link]Paper  doi  bibtex   
@article{DBLP:journals/cca/ShallitS93,
  author    = {Jeffrey Shallit and
               Jonathan Sorenson},
  title     = {A binary algorithm for the Jacobi symbol},
  journal   = {{ACM} {SIGSAM} Bulletin},
  volume    = {27},
  number    = {1},
  pages     = {4--11},
  year      = {1993},
  url       = {https://doi.org/10.1145/152379.152384},
  doi       = {10.1145/152379.152384},
  timestamp = {Tue, 06 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cca/ShallitS93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0